Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Upper right-sided abdominal pain, worse on bending over. Taking armour for thyroid. Treatment?

Just wondering about upper right side abdominal pain that s been coming and going since July, I am female never had any surgeries, have 3 kids. When I m having the pain it seems to get worse if I bend over. I haven t noticed it to come with certain foods, haven t noticed any type of pattern of when it comes. Otherwise I m healthy 28 yrs old and the only med I take is armour thyroid . Thanks!
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  332
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Gastroenterologist 's  Response
Hello, kristitherrian,
Your description of symptoms are suggestive of gallbladder problems.
Gallbladder problems are more common in females, over the age of forty,
who are fertile and some of them can be overweight or fatty. That is typical
although not everyone fits that description. Also, underactive thyroid is also
a little more common to be associated with gallstones.
Fatty or fried foods can trigger an attack although it could be spontaneous.
The simple way to test is to undergo a sonogram of the upper abdomen to
see if you have gallstones. If you do have it, sometimes, you may need to
have a nuclear scan at the time you are having symptoms, to see if you
have signs of inflammation or Acute Cholecystitis". You may need surgery
and the good news is , you can have it done through laparoscopy, same day
surgery with a shorter recovery period.
I wish you well.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor